| Model Number |
978B128 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that while placing a new mri-safe lead the day of the report, they were unable to get the introducer over the guidewire.Nothing looked visibly wrong with these components, but they were unable to advance the introducer.They did not have a revision kit available, so had to open a new mri-safe lead kit.The affected lead kit was thrown away, and the new lead kit was opened and used successfully.There were no patient symptoms or further complications reported at this time.The caller was transferred to customer service to get a replacement kit.T his was an out-of-box (oob) failure.Additional information was received from a healthcare professional (hcp) via a manufacturer representative (rep).It was reported that the cause of the inability to get the introducer over the guidewire to advance the introducer was unknown.The physician also had no explanation.
Additional Manufacturer Narrative
This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.